# SDR SWAA2025022488538

- Difficulty date: January 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] CORROSION ON AFT CARGO BAY FWD SHIELD; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. REMOVED; REPLACED AND INSTALLED AFT CARGO BAY NEW SHIELD FWD OF CARGO DOOR AT BS767 TO BS794 RBL22 WL156 PER SRM 51-40-02-0G-0. AND DWG 146A0081 REV: A.;[02] VERIFIED TASK COMPLETE
